MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; ENT199255RNT

MEDLINE INDUSTRIES LP MEDLINE; ENT199255RNT
Catalog Number ENT199255RNT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pump dispensed only water and in excessive amount.
 
Additional Manufacturer Narrative
It was reported that "the patient at one of the homes almost aspirated" and "the nurse started the pump on a patient and the pump dispensed only water and in excessive amount." in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
ENT199255RNT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24512276
Report Number1417592-2026-00177
Device Sequence Number10486625
Product Code LZH
UDI-Device Identifier10888277420052
UDI-Public10888277420052
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K940555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENT199255RNT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown